# SDR AALA201511029005

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 44,232 hours, 25,631 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Contactor
- Part number: E0175B01E00
- Condition: Burned
- Location: Extract Fan
- Stage of operation: TX
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

WHILE STARTING ENG 2, RECEIVED ECAM VENT EXTRACT FAULT.  SMOKE REPORTED IN GALLEY.  FOUND EXTRACT FAN CONTACTOR BURNED.   REPLACED CONTACTOR 7HQ IAW ESPM 20-45-24.
